Jump to content

Search the Community

Showing results for tags 'sudden'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi all, This is my first post, but probably not my last unfortunately. I was taking Lexapro 10 MG for anxiety and dizziness of unknown origin for about 3 years. I have tapered off over a little less than 3 months. As of today, I am over 1 week off completely of the drug. I have had a whirlwind of symptoms most notably anxiety and dizziness. The dizziness has been unrelenting and it's very taxing on the mind and body to have to compensate for this. Generally, I feel disoriented and most of my dizziness centers around head movement. Some heart symptoms, but mostly attributable to anx
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy